Modification of the Kantorovich assumptions for semilocal convergence of the Chebyshev method
作者: M.A. HernándezM.A. Salanova
作者单位: 1Department of Mathematics and Computation, University of La Rioja, C/ Luis de Ulloa s/n. 26004 Logroño, Spain
刊名: Journal of Computational and Applied Mathematics, 2000, Vol.126 (1), pp.131-143
来源数据库: Elsevier Journal
DOI: 10.1016/S0377-0427(99)00347-7
关键词: Nonlinear equations in Banach spacesChebyshev methodRecurrence relationsError bounds
原始语种摘要: Abstract(#br)This study obtains two semilocal convergence results for the well-known Chebyshev method, which is a third-order iterative process. The hypotheses required are modifications to the normal Kantorovich ones. The results obtained are applied to the reduction of nonlinear integral equations of the Fredholm type and first kind.
全文获取路径: Elsevier  (合作)
分享到:
来源刊物:

×
关键词翻译
关键词翻译
  • 第一 成果
  • convergence 汇合
  • bounds 界限
  • reduction 减少
  • integral 积分
  • method 方法
  • process 过程
  • applied 应用的
  • results 成果
  • first 成果
  • relations 性行为